# SDR AALA201707109044

- Difficulty date: July 8, 2017
- Submitted: July 11, 2017
- Operation: Air carrier
- Aircraft: N9006
- Make and model: Airbus A319-115
- Aircraft serial: 5761
- Aircraft time: 10,630 hours, 5,283 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Condition: Faulty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING CHECK, 12WL FAILED CIDS TEST. REPLACED BATTERY 12WL IAW AMM 33-51-38. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
